Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wazuh

Need question answered by accutane users

Simply put, does everyone have an initial breakout while on accutane ( i.e. bad before it gets good phase )? I know the FAQ says so and I've read that for some it lasts for 2 + months and am wondering if this is all true or what the general concesus is from people that have actually gone through accutane.

Thanks

Share this post


Link to post
Share on other sites

i kind of did but luckily for me it was on my back (hich i dont get many spots)

My attitude before was i dont care if i get an ib casue this stuff will in most cases eventualy clear me up.

1 month in and my face has gone from mod to near perfect and im so glad im on it!

Share this post


Link to post
Share on other sites

no initial flare for me. got clearer as the weeks went by - maybe a pimple here or there, but nothing major.

Share this post


Link to post
Share on other sites

I had them pretty strong (more than 1) It sucked, but it's over, it was worth it. I got worse when my dosage was increased from 40 to 60gms.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×